Hi well come to HCM
Not all diabetics are restricted for this. Oly diabetic with associated neuropathy
are advised for this, since they have impaired sensation for heat and pain to prevent
them hurting themselves by injury. Thanks
I am not very sure about this post. I think the persons who are tolerant to high degree of temperature and pain should not use foot spas or hot water bottles because in such people who are able to tolerate these high temperatures might have damaged their nerves which is a very important complication of Uncontrolled Blood sugar levels. These people should wear proper foot wear observer their feet for ulcers, hurts and see Chiropractor once in a year.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I think I have hot water bottle rash, I had been using a hot water bottle for about a month and this netted purple discolouration has formed on my legs, I ve stopped using the hot water for a week now, but there has been no improvement. Are these effects permanent?
Hello, I am 31 and I am suffering with back pain . The more I move the better it is but I am finding sleeping difficult as it is so uncomfortable. I am doing more exercise and I have changed the mattress. The pain is coming from my lower back and I can feel grindy nodules. I sometimes put a hot water bottle on my back or a product called biofreeze, this helps sometimes but sometimes not. Why am I suffering with this? Any ideas?
By mistake I pour hotwater which was cooled down but not that much cool that it won t melt plastic.I pour this water in plastic water bottle and it changed shape because of hotness.my son had drunk this water.will it cause any harm.the shape of the bottle is not completely out but changed slightly
Ever since I missed 2 weeks of my diabetic medication, Metformin 500 mg. I have had diabetic diarrhea and treated it with Pedialyte ever since now I have diabetic constipation, but stool is as soft as diarrhea and the worst of the worst neuropathic pain to the right arm, hands and fingers, the right leg, feet and toes too severe. Visited ER 2 times now because of this severe pain. But I d like to know what could the following be with the constipation symptoms: too frequent feels like there is something blocking the passage of the stool I believe the stool maybe putting pressure on my bladder which gives me frequent urination. Treatments Ive done: Suppositories over a long period of time Tums Oils Stool Softner Omeprazole Treatments I ve yet to consider: Barium enema Colon Cleansing Your help is appreciated.
2years after tkr, have burning, stiffness after standing in one place for a few minutes, pressure behind knee, actually pressure discomfort in back of leg from thigh to calf. The stiffness after standing for just a short time is what really bothers me. Went through usual therapy and achieved excellent flexibility. Sorry, don t know exact number. Still ride my recumbent bike, walk every day. Within 10 minutes of walking, knee starts to burn. Also am not really steady on my feet anymore because of the difference of leg length. I have neuropathy, but not severe, and wonder if that might cause some of the burning.
I have PAD & neuropathy associated with it, mainly in my feet. Im taking neurotin and percocet, usually 1/2 a pill 2x s a day. Lately my blood pressure has been up. Is the percocet use causing the added hypertension? I m also taking Diovan HCT 160-12.5. Thanks. Kevin
I am breast cancer survivor. It has been 16 years since my first diagnosis. Four years after the first mastectomy I had a different kind of breast cancer in the second breast. This time along witb the mastectomy & reconstruction I had to have chemo. Then about a year later what I thought was the fibromyalgia pain in my back got a lot worse. Turns out that along with fibromyalgia the first cancer had spread to several places in the thoraxic, lumbar and later the siatic area of my spine. So, the doctor put me on chemo for a year and a half and two weeks of radiation. About a year later I had 5 cyberknife treatments. Another year later they had me have kifoplasty surgery. ( A couple of vertebrae had collapsed.) About 6 years passed when I was doing pretty well except for skme neuropathy in my legs and feet. Then in 2012 the cancer returned in the siatic area, so again I had a 5 month round of chemo. I am doing well again now except for a lot more neuropathy. My oncologist put me on fentanyl 25mcg patches about 10 or 11 years ago and femara once per day and hydrocodone 7.5 at night and the neurologist put me on Lyrica 300 mg., once per day, Savella 100mg twice per day, and the oncologist also has me taking potassium twice per day. I asked the neurologist to lower the Lyrica because I felt like my balance or the neuropathy had gotten worse when he had me go up from 200 to 300 mgs per day. So he lowered it to 225mgs and suggested that maybe I should consider going off the fentanyl patch. I had told him that I stumble around a lot. I have fallen several different times. I hate being on SO much medicine! But, I m also in a lot of pain!! What do you suggest?
I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor studies of the bilateral peroneal nerves revealed diminished CMAP amplitudes throughout, but normal...
Last night I had a sharp burning pain on the front of my lower leg. It passed and I went to bed. Today I woke up with the same pain but not as sharp but it seems to be spreading up to my knee. I feel extremely and unusually tired and weak. Could...